# SDR USAA920081660

- Difficulty date: September 10, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT SUPPORT BRACKET BS440 BETWEEN S8R AND S9R. REPAIRED FRAME AT SUPPORT BRACKET BS 440 BETWEEN S8R AND S9R IAW REPAIR NR 53-10-20E.  (K)
